U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Vagina swollen itchy red and discharge after medication? now what

1 doctor answer1 doctor weighed in
Dr. Raymond Schneider
Family Medicine 46 years experience
Yeast: If you took an antibiotic and now have a itchy discharge, you probably have a yeast infection. There are over the counter medications available at your pharmacy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A male asked:

Grey discharge, red, swollen, itchy, burning vagina. What are the most reasonable causes for this?

1 doctor answer1 doctor weighed in
Dr. Keita Sakon
Obstetrics and Gynecology 26 years experience
Yeast: Swollen/itchy/burning suggest yeast infection, but it is impossible to say without being tested/examined, could be std's as well.
NM
A 27-year-old female asked:

Vagina Redness not itchy no oder just red?

1 doctor answer2 doctors weighed in
Dr. Hendrik Frederick Marthinus Stander
A Verified Doctoranswered
A US doctor answeredLearn more
Vaginal irritants: Vaginal yeast infection or bacterial vaginosis, can cause redness - sometimes without itching However, the cause of vaginal redness is not always duo to infection. It cal also be duo to an allergic reaction or physical irritation. Avoid possible irritants like soups, bubble baths etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 11, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.